Alert archive / Colorado / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 182, NWS Denver/Boulder, CO

June 22, 2023Arapahoe County, Douglas County, Jefferson County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 22, 2023, 8:25 PM MDT for Arapahoe County, Douglas County, Jefferson County, Colorado. It was in force for 21 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2023, 8:25 PM MDT (02:25 UTC)
Expired
Jun 22, 2023, 8:46 PM MDT
In force
21 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Arapahoe County, CO, Douglas County, CO, Jefferson County, CO

The radar

The Denver radar (KFTG), 52 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 8:30 PM MDTHAIL 13 E Conifer, COAccumulation of 1.5 inches of hail on the ground.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 22, 12:14 PM MDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Grand Junction, CO (KGJT), launched 00:00Z, 2.4 hours before the alert went out and 297 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Grand Junction, CO at 00:00Z on 2023-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Grand Junction, CO at 00:00Z on 2023-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5541 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

696 
WUUS55 KBOU 230225
SVRBOU
COC005-035-059-230300-
/O.NEW.KBOU.SV.W.0182.230623T0225Z-230623T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
825 PM MDT Thu Jun 22 2023

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  North central Douglas County in northeastern Colorado...
  Southwestern Arapahoe County in northeastern Colorado...
  Central Jefferson County in central Colorado...

* Until 900 PM MDT.

* At 825 PM MDT, a severe thunderstorm was located near Aspen Park,
  or 20 miles southwest of Denver, moving east at 30 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* This severe thunderstorm will be near...
  Morrison around 835 PM MDT.
  Roxborough Park around 840 PM MDT.
  Southeastern Lakewood and Chatfield Reservoir around 845 PM MDT.

Other locations in the path of this severe thunderstorm include
Louviers, Littleton, Englewood, Sheridan, southwestern Centennial and
Highlands Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3960 10535 3965 10507 3963 10511 3963 10508
      3962 10507 3961 10510 3961 10506 3963 10505
      3963 10502 3964 10504 3965 10503 3966 10499
      3947 10495 3945 10531
TIME...MOT...LOC 0225Z 258DEG 26KT 3955 10525 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

DANIELSON
1 follow-up statement
335 
WWUS55 KBOU 230246
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
846 PM MDT Thu Jun 22 2023

COC005-035-059-230256-
/O.CAN.KBOU.SV.W.0182.000000T0000Z-230623T0300Z/
Douglas CO-Arapahoe CO-Jefferson CO-
846 PM MDT Thu Jun 22 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DOUGLAS...
SOUTHWESTERN ARAPAHOE AND CENTRAL JEFFERSON COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However small hail is
still possible with this thunderstorm.

LAT...LON 3960 10535 3965 10507 3963 10511 3963 10508
      3962 10507 3961 10510 3961 10506 3963 10505
      3963 10502 3964 10504 3965 10503 3966 10499
      3947 10495 3945 10531
TIME...MOT...LOC 0244Z 258DEG 26KT 3958 10505 

$$

DANIELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 8:05 PM MDT, 20 minutes earlier.

Area forecast discussion, Jun 22, 8:05 PM MDT, 20 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
805 PM MDT Thu Jun 22 2023

.UPDATE...
Issued at 804 PM MDT Thu Jun 22 2023

Strongest storms are still ongoing across portions of Elbert and
Lincoln counties but mostly are subsevere with heavy rain and
small hail the main threats. Have cancelled the severe
thunderstormwatch for much of the area, except and Elbert and
Lincoln counties. Elsewhere, activity is mainly isolated to
scattered in areal coverage and with most diminishment around
midnight. Updated forecasts to reduce storm chances for the rest
of tonight. Have left the flood watch intact through midnight,
considering the high amount of stream and river issues over the
watch area.

&&

.SHORT TERM...(This evening through Friday)
Issued at 302 PM MDT Thu Jun 22 2023

Another active afternoon and evening shaping up with severe
storms and potential flooding with storms from the Front Range and
stretching over the northeast plains. Severe thunderstorm watch
has also already been issued for much of the area as well as
Flood watch. First report of golf ball sized hail already reported
in Evergreen.

Currently, scattered thunderstorms already developing over
the mountains and foothills. In addition, a strong outflow boundary
is moving westward back over the Front Range is ushering in
higher dewpoints into the lower 60s along with easterly winds of
20 to 30 mph. KFTG VAD winds also showing deepening easterly low
level winds up to 700mb. Latest sounding taken from CSU (7 miles N
of Nunn) showing surface based CAPE values of 2700j/kg with
precipitable water values close to .8". Expect pw values over the
plains are close to an inch or a bit higher. Still just a bit of
cin still to overcome around the 700mb layer to overcome over the
Front Range. Mid level drying also indicates from past research
showing possibility for potential for large hail. Main threats
will be large hail but considering the increasing low level
southeast flow won't be surprised to see a few tornadoes as well.
Given latest satellite imagery, best heating and potential
instability over east of Denver and across eastern Adams,
Arapahoe, and Morgan counties.

Storms will decrease from west to east this evening with most of the
activity diminishing close to midnight, but still could still be a
few storms over the far northeast plains.

For Friday, expecting a much drier day at least for the mountains
and adjacent plains as upper trof and low lifts out in northern high
plains by Friday evening. Could still be a few strong to severe storms
over the far northeast plains with continued strong instability. SPC
has a slight chance for severe over the northeast plains and this
looks reasonable.

.LONG TERM...(Friday night through Thursday)
Issued at 302 PM MDT Thu Jun 22 2023

Quieter weather is coming to north central and north east Colorado.
Late Friday evening there could be a few lingering thunderstorms
across the northeast corner of Colorado.  Those storms could be
severe given favorable ingredients in place for rotating storms. The
rest of the area should be in subsident and drying flow.  Any
lingering showers should be gone before sunrise Saturday.  Zonal
flow is the norm Saturday and Sunday with a ridge axis pretty much
overhead.  PW amounts drop dramatically Saturday to 0.2-0.4" area-
wide.  Thus, no convection expected anywhere on Saturday.  On Sunday
a very small increase in PW up to maybe 0.5" across the eastern
quarter of Colorado, less to the west, but it still looks too
dry/stable for any shower activity across our area.  700 mb temps
warm to +12-14 degC, but there is a little cooling on Sunday with
+10-12 degC with the passage of a cool front across the plains.
This will support highs in low to mid 80s across the plains and
I-25 corridor, upper 60s to low 70s in the mountain valleys on
Saturday. With the slight cooling on Sunday, expect highs in the
uppers 70s to around 80 across the plains and I-25 corridor. The
cooling misses the mountains and they should be similar if not a
degree or two warmer than on Saturday. Overall expect excellent
weather for any outdoor activity.

Monday through Wednesday a short wave trough looks to move from
northern California across the northern Rockies and into the
Northern U.S. Plains.  Southwest flow and warm advection will be the
norm for the first half of next week.  700 mb temps warm to +14 to
+16 degC on Monday, then to +16 to +18 degC on Tuesday.  Wednesday's
temps should be similar. PW values look to remain less than we've
seen this week, with 0.5-0.7" across the plains, and 0.3" or so
in the high country. There is a fair amount of instability with
not much CIN across the northeast corner of Colorado each evening.
Only isolated thunderstorms look to be possible across the East
Slopes of the Front Range and adjacent plains. This looks to be a
more typical pattern of diurnal convection for late June. High
temperatures should be in the mid to upper 80s across the lower
elevations, and 70s in the mountain valleys. With the approach of
the short wave trough, southwest winds will increase especially
across the high country and the mountain valleys. In most years
we'd be extremely concerned about fire weather given the hot/dry
conditions and wind 20-25 gusting to 35 mph expected Tuesday and
Wednesday afternoons in the foothills and mountain valleys.
However, fuels are still very green across the area. The one area
that may be close to drier fuels would be South Park given they
haven't had and exceptionally wet June. Something to watch.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 535 PM MDT Thu Jun 22 2023

Majority of thunderstorms have shifted east and south of terminals
with only a slight chance of additional thunderstorms, mainly over
APA/BJC until 02z. Generally east and northeast winds at the
current time with a gradual change to southeast after 02z and then
back to drainage from the south and southwest. Drier on Friday
with any thunderstorm chances remaining east of terminals.

&&

.HYDROLOGY...
Issued at 302 PM MDT Thu Jun 22 2023

Flood watch has been issued for good chunk of the plains through
midnight with strong to severe storms expected with large hail and
heavy rain. Already much of the area saturated from last night's
storms and won't take much of additional heavy rain to cause more
flash flooding. Creeks and streams also running high over much of
the area.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Flood Watch until midnight MDT tonight for COZ039>041-043>046-
049.

&&

UPDATE...Entrekin
SHORT TERM...Entrekin
LONG TERM...Schlatter
AVIATION...Entrekin
HYDROLOGY...Entrekin
Hazardous weather outlook, Jun 22, 10:36 AM MDT, 9 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1036 AM MDT Thu Jun 22 2023

COZ030>051-231645-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1036 AM MDT Thu Jun 22 2023

...SEVERE STORMS AND FLOODING POSSIBLE...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...Today and Tonight

Scattered showers and thunderstorms are expected again this
afternoon and evening with strong to severe storms possible
across the urban corridor and plains. Large hail, damaging wind
gusts, heavy rain, and an isolated tornado are all possible with
these storms. Storms will begin earlier today, generally noon to 3
pm over the mountains and adjacent plains, then spreading eastward
during the late afternoon and evening.

Many areas on the plains are already saturated and thus more
sensitive to additional rainfall, including rivers and creeks. A
flood watch has been issued from noon until midnight tonight for
the Denver metro area, and areas south and east of Denver, across
the Palmer Divide, and other portions of the eastern plains. There
is also a limited threat for flash flooding over the burn areas,
mainly Cameron Peak.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Trending toward drier Friday through mid-week next week. There is
a chance for scattered thunderstorms Friday afternoon with a few
severe storms possible; however, storms will be lesser in
coverage. Weekend remains fairly dry. Fire weather conditions
return to the high country/Park County Friday through the weekend
with low relative humidity and breezy conditions. Elevated fire
weather conditions creep into the adjacent plains Saturday. Recent
rain should likely limit these concerns.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed today and this evening,
generally after 1 pm. Hail, heavy rain, flooding and tornado
reports will be appreciated.

In the hours before

Local storm report, Jun 22, 4:50 PM MDT, 3 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
450 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     Flood            Elizabeth               39.36N 104.60W
06/22/2023                   Elbert             CO   Trained Spotter

            3 inches of hail on the roads, street
            flooding, creek out of its banks.

&&
Local storm report, Jun 22, 4:51 PM MDT, 3 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
451 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     Tstm Wnd Gst     2 WSW Lone Tree         39.52N 104.93W
06/22/2023  M76 MPH          Douglas            CO   Mesonet

            Mesonet station CW2323 Highlands Ranch.

&&
Local storm report, Jun 22, 4:56 PM MDT, 3 hours 29 minutes before
Preliminary Local Storm Report
National Weather Service Denver CO
456 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     Tstm Wnd Gst     2 S Littleton           39.56N 105.02W
06/22/2023  M63 MPH          Douglas            CO   Mesonet

&&
Local storm report, Jun 22, 5:17 PM MDT, 3 hours 8 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Denver CO
517 PM MDT Thu Jun 22 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     Hail             Elbert                  39.22N 104.54W
06/22/2023  M2.00 inch       Elbert             CO   Trained Spotter

0508 PM     Hail             1 SW Elbert             39.21N 104.54W
06/22/2023  M1.25 inch       Elbert             CO   Trained Spotter

            Report from mPING: Half Dollar (1.25 in.).

0446 PM     Flood            Elizabeth               39.36N 104.60W
06/22/2023                   Elbert             CO   Trained Spotter

            3 inches of hail on the roads, street
            flooding, creek out of its banks.

0437 PM     Hail             3 ENE Elizabeth         39.37N 104.55W
06/22/2023  M1.75 inch       Elbert             CO   Trained Spotter

            Report from mPING: Golf Ball (1.75 in.).

0406 PM     Hail             2 ESE Parker            39.50N 104.72W
06/22/2023  M1.00 inch       Douglas            CO   Trained Spotter

            Report from mPING: Quarter (1.00 in.).

0356 PM     Hail             1 WNW Parker            39.52N 104.78W
06/22/2023  M1.00 inch       Douglas            CO   Trained Spotter

            Report from mPING: Quarter (1.00 in.).

0352 PM     Tstm Wnd Gst     2 WSW Lone Tree         39.52N 104.93W
06/22/2023  M76 MPH          Douglas            CO   Mesonet

            Mesonet station CW2323 Highlands Ranch.

0338 PM     Hail             1 WSW Castle Pines      39.46N 104.90W
06/22/2023  M1.00 inch       Douglas            CO   Trained Spotter

            Corrects previous hail report from 1 WSW
            Castle Pines.

0333 PM     Hail             1 SW Littleton          39.59N 105.03W
06/22/2023  M1.50 inch       Arapahoe           CO   Trained Spotter

            Report from mPING: Ping Pong Ball (1.50
            in.).

0330 PM     Tstm Wnd Gst     2 S Littleton           39.56N 105.02W
06/22/2023  M63 MPH          Douglas            CO   Mesonet

0325 PM     Hail             3 WSW Aurora            39.69N 104.87W
06/22/2023  M1.75 inch       Arapahoe           CO   Trained Spotter

0325 PM     Tornado          2 WNW Highlands Ranch   39.56N 105.00W
06/22/2023                   Douglas            CO   Trained Spotter

            Corrects previous tornado report from 2 WNW
            Highlands Ranch. Report via twitter video.

0325 PM     Hail             2 SSW Sheridan          39.62N 105.03W
06/22/2023  M1.75 inch       Arapahoe           CO   Trained Spotter

            Report from mPING: Golf Ball (1.75 in.).

0314 PM     Hail             2 W Columbine           39.60N 105.10W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0312 PM     Hail             3 NW Columbine          39.63N 105.10W
06/22/2023  E1.25 inch       Denver             CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0312 PM     Hail             1 NNW Columbine         39.61N 105.07W
06/22/2023  M1.00 inch       Jefferson          CO   Trained Spotter

0308 PM     Hail             1 N Ken Caryl           39.60N 105.14W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0305 PM     Hail             3 NW Columbine          39.61N 105.11W
06/22/2023  M1.75 inch       Jefferson          CO   Trained Spotter

0304 PM     Hail             2 NE Ken Caryl          39.61N 105.13W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0301 PM     Hail             Pleasant View           39.72N 105.17W
06/22/2023  M1.25 inch       Jefferson          CO   Public

            Report from mPING: Half Dollar (1.25 in.).

0259 PM     Hail             Pleasant View           39.72N 105.17W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0251 PM     Hail             2 SE Morrison           39.63N 105.15W
06/22/2023  M1.75 inch       Jefferson          CO   Trained Spotter

0249 PM     Hail             Morrison                39.65N 105.19W
06/22/2023  M2.00 inch       Jefferson          CO   Trained Spotter

0244 PM     Hail             1 N Kittredge           39.66N 105.30W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0239 PM     Hail             2 NNW Indian Hills      39.64N 105.25W
06/22/2023  E2.50 inch       Jefferson          CO   Trained Spotter

            Estimated hail size based on Twitter image
            and spotter report.

0238 PM     Hail             Morrison                39.65N 105.19W
06/22/2023  M1.25 inch       Jefferson          CO   Trained Spotter

0225 PM     Hail             2 N Idledale            39.70N 105.23W
06/22/2023  E1.00 inch       Jefferson          CO   Public

            Report from mPING: Quarter (1.00 in.).

0217 PM     Hail             1 E Evergreen           39.63N 105.32W
06/22/2023  M1.75 inch       Jefferson          CO   Trained Spotter

&&
Special weather statement, Jun 22, 8:16 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Denver CO
816 PM MDT Thu Jun 22 2023

COZ038-230245-
Larimer County Below 6000 Feet/Northwest Weld County CO-
816 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of northwestern Weld
County through 845 PM MDT...

At 816 PM MDT, Doppler radar was tracking a strong thunderstorm over
Nunn, or 16 miles northeast of Fort Collins, moving northeast at 30
mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Ault, Pierce, Nunn and Purcell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4077 10438 4067 10448 4058 10475 4058 10483
      4071 10495 4095 10452
TIME...MOT...LOC 0216Z 239DEG 25KT 4068 10479

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

DANIELSON
Special weather statement, Jun 22, 8:23 PM MDT, 2 minutes before
Special Weather Statement
National Weather Service Denver CO
823 PM MDT Thu Jun 22 2023

COZ036-039-040-230300-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County
CO-
North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe
Counties/East Broomfield County CO-
Jefferson and West Douglas Counties Above  6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet CO-
823 PM MDT Thu Jun 22 2023

...A strong thunderstorm will impact portions of north central
Douglas, southwestern Arapahoe, southwestern Denver and central
Jefferson Counties through 900 PM MDT...

At 822 PM MDT, trained weather spotters reported a strong
thunderstorm over Aspen Park, or 21 miles southwest of Denver, moving
east at 30 mph.

HAZARD...Half inch hail.

SOURCE...Trained weather spotters reported dime size hail in Conifer.

IMPACT...Minor damage to outdoor objects is possible.

Locations impacted include...
Southwestern Denver, southern Lakewood, southwestern Centennial,
Highlands Ranch, Littleton, Englewood, Greenwood Village, Evergreen,
Roxborough Park, Sheridan, Morrison, Louviers, Conifer, Tiny Town,
Chatfield Reservoir, Indian Hills and Aspen Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3947 10538 3951 10539 3951 10537 3950 10536
      3951 10534 3956 10539 3960 10540 3970 10496
      3953 10493 3953 10497 3952 10498 3950 10498
      3949 10497 3946 10497
TIME...MOT...LOC 0222Z 258DEG 26KT 3953 10527

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH

DANIELSON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:01 PM MDTAreal Flood WarningBOUAdams, Weld16 hr
Jun 22, 7:07 PM MDTAreal Flood AdvisoryBOUAdams, Arapahoe3 hr
Jun 22, 7:48 PM MDTRiver Flood WatchBOUMorgan8 hr
Jun 22, 7:51 PM MDTRiver Flood WatchBOULogan, Morgan, Washington37 hr
Jun 22, 7:52 PM MDTRiver Flood WatchBOULogan13 hr
Jun 22, 8:16 PM MDTSpecial Weather StatementBOUWeld29 min
Jun 22, 8:23 PM MDTSpecial Weather StatementBOUJefferson37 min
Jun 22, 8:27 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln33 min
Jun 22, 8:56 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln34 min
Jun 22, 9:05 PM MDTSpecial Weather StatementBOUDenver25 min
Jun 22, 9:12 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln48 min
Jun 22, 9:53 PM MDTSevere Thunderstorm Warning Considerable damage threatBOUElbert, Lincoln52 min
Jun 23, 3:38 AM MDTRiver Flood WarningBOUMorgan29 hr
Jun 23, 3:51 AM MDTAreal Flood WarningBOUMorgan30 hr
Jun 23, 10:44 AM MDTAreal Flood WarningBOUArapahoe, Douglas6 hr
Jun 23, 1:15 PM MDTAreal Flood WarningBOUAdams, Weld23 hr

Nearby

Severe Thunderstorm Warnings in Colorado, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.